I took Loestrin Fe for two months, then switched to Microgestin 1/20, the generic version of Loestrin. I had no problem with the first pack of Microgestin, and I'm on my second pack of it. It's been 2 days into my brown pills and no period! This has never happened to me. During this second pack I had brown discharge for about a week during my active pills... was this my period? I took several pills this month a couple of hours late, and my first pill of the pack a day late. I've also been urinating quite frequently today and my breasts do feel swollen... is this normal on Microgestin?
Natt522; It sounds like your off your schedule with this pack by missing the first pill did you take both pills to make up or did you just start your pack late. so your a day behind. From doing this and a few late pills could be causing your problem the brownish discharge happens when it's older blood that should have been your period, So to be safe use a back up with your pills this month and your hormone level is messed up this month you very likely well have another period but it could be lighter or heaver.finish this pack but make sure you start at the right time for your next cycle.this is more common now days because the pills are not as strong as they used to be.But missing the first pill and starting the next day is really what could have thrown you off if you ever miss a pill take it as soon as you remember along with the pill your supposed to be taking and normally all of this won't happen. AGAIN to be safe use a back up for birth control until you get back to normal.
Maybe Kaismama or one of the ladies can explain it better than me. CHUCK1957
- Loestrin 24 Fe Drug Information
- Microgestin 1 / 20 Drug Information
- Microgestin Fe 1 / 20 Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Feb 2011 • 1 answer
Updated 24 Jun 2014 • 1 answer
Updated 15 Nov 2014 • 2 answers
Updated 8 Apr 2015 • 1 answer
Updated 13 Oct 2015 • 1 answer